MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 42-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 10/22/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were not provided; however, the lot history records of all potential lots shipped to the facility were reviewed.There were no discrepancies or unusual findings.There was no report of any device malfunction.Based on the information reviewed, there is no evidence to indicate the presence of a potential quality issue with respect to manufacturing, design, or labeling.The case was reviewed by inari stryker medical affairs, who concluded that the patient¿s death was likely the result of inadvertent clot embolism.Distal embolization of blood clots is identified as a possible adverse event/complication in the device labeling.Manufacturer reference #: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 36-year-old male patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient had a history of pulmonary embolism (pe) and had a preexisting filter in his inferior vena cava (ivc).The patient underwent a pe thrombectomy in (b)(6) 2025.The patient had been incarcerated the month before the dvt thrombectomy, which lead to the patient discontinuing his eliquis prescription.The patient subsequently developed clot in his ivc filter that extended to his bilateral veins below.The patient ivc filter was removed via the internal jugular vein (ij) and was then positioned supine for the remaining dvt thrombectomy.Four passes were completed on the left and six on the right using the clottriever bold catheter (ct bold).At the completion of the procedure, while the access site was being closed, the patient began to decompensate.A code was called, and the critical response team attempted to resuscitate the patient for eighty minutes; however, the patient ultimately expired.

Brand Name
CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23609440
Report Number3020347218-2025-00079
Device Sequence Number9765612
Product Code QEW
UDI-Device Identifier00850291007314
UDI-Public00850291007314
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-102
Device Catalogue Number42-102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age36 YR
Patient SexMale